# SDR HSYA2011060411

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N787FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0285
- Aircraft time: 7,696 hours, 8,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CAPTAIN REPORTED THAT THE BRAKES FAILED.   CAPTAIN ATTEMPTED PUMPING BRAKES & RECEIVED PARTIAL BRAKING ON THE LT SIDE WHILE THE RT SIDE SHOWED NO IMPROVEMENT, ACFT VEERED LT AND THE PROP IMPACTED A TAXI WAY LIGHT AT LOW IDLE. BRAKE CHECKS WERE PERFORMED ON BOTH CAPTAIN & CO-PILOTS SIDES PRIOR TO TAXI & FUNCTIONED NORMALLY.  BRAKE PADS WERE IN GOOD CONDITION & BRAKE RESERVOIR FULL & LAST MX PERFORMED ON THE BRAKES WAS FEBRUARY 1, 2011, WITH NO REPORTED DISCREPANCY SINCE.  MX CONTINUES IN-WORK TROUBLESHOOTING THE BRAKE SYS AND COMPLETING THE REQUIRE PROP STRIKE MX INSPECTIONS.  OPEN
